# SDR COMA9511983

- Difficulty date: October 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120130
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 6221270001
- Condition: Defective
- Location: Nr 2
- Part time: 15,451 hours
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 TRANSPONDER INOPERATIVE.  REPLACED THE NR 2 TRANSPONDER.
